Misleading high Tobramycin plasma concentrations due to dermal contamination on fingers after inhalation of nebulised Tobramycin (TOBI®).

Redmann, S. (2005). Misleading high Tobramycin plasma concentrations due to dermal contamination on fingers after inhalation of nebulised Tobramycin (TOBI®).. In: CF: People and Science - 6th Australian and New Zealand Cystic Fibrosis Conference. 6th Australian and New Zealand Cystic Fibrosis Conference, Adelaide, Australia, (). 20-23 August 2005.

Author Redmann, S.
Title of paper Misleading high Tobramycin plasma concentrations due to dermal contamination on fingers after inhalation of nebulised Tobramycin (TOBI®).
Conference name 6th Australian and New Zealand Cystic Fibrosis Conference
Conference location Adelaide, Australia
Conference dates 20-23 August 2005
Proceedings title CF: People and Science - 6th Australian and New Zealand Cystic Fibrosis Conference
Publication Year 2005
Sub-type Fully published paper
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown
Additional Notes Redmann = maiden name for Hennig

Document type: Conference Paper
Collection: School of Pharmacy Publications
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Wed, 23 Mar 2011, 12:05:06 EST by Dr Stefanie Hennig on behalf of School of Pharmacy